# SDR DHL2008765002

- Difficulty date: January 19, 2008
- Submitted: March 22, 2008
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 55,554 hours, 29,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, CUT OUT DAMAGED AREA AFT STAIRWELL LIGHTENING HOLE 10 O'CLOCK POSITION DIMENSION CUT OUT 1.5" BY .75" IAW SRM 51-40-2 FIG 1.  FABRICATED DOUBLER REPAIR AT AFT STAIRWELL LIGHTNING HOLES 10 O'CLOCK POSITION IAW SRM 53-10-2 FIG 6 AND 51-40-2 FIG 1.  TREATED AND PRIMED PARTS AND AREA IAW SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW SRM 51-30-2.
